# SDR 257207

- Difficulty date: September 20, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N913V
- Make and model: Hawker BAE125700B
- Aircraft serial: 257207
- Aircraft time: 8,694 hours, 5,814 cycles
- Engine: Garrtt TFE7313R1H
- Engine time: 8,193 hours, 5,824 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, HEARD LOUD NOISE FROM OUTSIDE AIRCRAFT.  AIRCRAFT YAWED TO RIGHT.  ABORTED TAKEOFF AND APPLIED BRAKES.  TAXIED BACK TO FBO WHERE NR 2 ENGINE DID NOT APPEAR NORMAL AND NR 3 MAIN TIRE WAS DEFLATED.  POSSIBLE FAILURE 1 OR MORE COMPONENTS ON RT ENGINE AND BRAKING ACTION HEAT CAUSED DEFLATION OF TIRE.
